# SDR CA060410004

- Difficulty date: April 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,736 hours
- Engine: Pwa PT642A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532330003
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 3,946 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF, THE CREWS ROTATED AND HAD RT ENGINE POWER ROLL BACK.  CREWS FEATHERED AND SHUT DOWN THE ENGINE AND TURNED AROUND AND LANDED.  MAINTENANCE FOUND FUEL LEAKING FROM RT ENGINE DRIVEN HIGH PRESSURE FUEL PUMP P/N 025323-300-03.  PUMP ASSY REPLACED AND GROUND RUN, FLIGHT TEST SERVICEABLE.
